AMS eContent Search Results
Matches for: msc=(55\\\\\\\-XX) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 2922 found      Go to page: 1 2 3 4 5 6 7 > >>

[91] Measure and integral. The Student Mathematical Library 75 (2015) 1-37.
Book volume table of contents
View Article: PDF

[92] High-dimensional geometry and measure concentration. The Student Mathematical Library 75 (2015) 39-83.
Book volume table of contents
View Article: PDF

[93] Ida Kantor, Jiří Matoušek and Robert Šámal. Mathematics++. The Student Mathematical Library 75 (2015) MR MR3379631.
Book volume table of contents

[94] Polynomials. The Student Mathematical Library 75 (2015) 173-234.
Book volume table of contents
View Article: PDF

[95] Representations of finite groups. The Student Mathematical Library 75 (2015) 141-171.
Book volume table of contents
View Article: PDF

[96] Topology. The Student Mathematical Library 75 (2015) 235-332.
Book volume table of contents
View Article: PDF

[97] Nathan Perlmutter. Homological stability for the moduli spaces of products of spheres. Trans. Amer. Math. Soc. 368 (2016) 5197-5228.
Abstract, references, and article information   
View Article: PDF

[98] Shaun Harker, Hiroshi Kokubu, Konstantin Mischaikow and Paweł Pilarczyk. Inducing a map on homology from a correspondence. Proc. Amer. Math. Soc. 144 (2016) 1787-1801.
Abstract, references, and article information   
View Article: PDF

[99] Yves Félix, John Oprea and Daniel Tanré. Lie-model for Thom spaces of tangent bundles. Proc. Amer. Math. Soc. 144 (2016) 1829-1840.
Abstract, references, and article information   
View Article: PDF

[100] Reinhard Schultz. Isovariant homotopy equivalences of manifolds with group actions. Proc. Amer. Math. Soc. 144 (2016) 1363-1370.
Abstract, references, and article information   
View Article: PDF

[101] Bordism and cobordism. Math. Surveys Monogr. 204 (2015) 453-471.
Book volume table of contents
View Article: PDF

[102] Commutative and homological algebra. Math. Surveys Monogr. 204 (2015) 395-412.
Book volume table of contents
View Article: PDF

[103] Categorical constructions. Math. Surveys Monogr. 204 (2015) 439-452.
Book volume table of contents
View Article: PDF

[104] Half-dimensional torus actions. Math. Surveys Monogr. 204 (2015) 239-312.
Book volume table of contents
View Article: PDF

[105] Algebraic topology. Math. Surveys Monogr. 204 (2015) 413-437.
Book volume table of contents
View Article: PDF

[106] Combinatorial algebra of face rings. Math. Surveys Monogr. 204 (2015) 91-128.
Book volume table of contents
View Article: PDF

[107] Geometry and combinatorics of polytopes. Math. Surveys Monogr. 204 (2015) 1-54.
Book volume table of contents
View Article: PDF

[108] Combinatorial structures. Math. Surveys Monogr. 204 (2015) 55-89.
Book volume table of contents
View Article: PDF

[109] Victor M. Buchstaber and Taras E. Panov. Toric Topology. Math. Surveys Monogr. 204 (2015) MR MR3363157.
Book volume table of contents

[110] Formal group laws and Hirzebruch genera. Math. Surveys Monogr. 204 (2015) 473-493.
Book volume table of contents
View Article: PDF

[111] Toric varieties and manifolds. Math. Surveys Monogr. 204 (2015) 179-199.
Book volume table of contents
View Article: PDF

[112] Torus actions and complex cobordism. Math. Surveys Monogr. 204 (2015) 347-394.
Book volume table of contents
View Article: PDF

[113] Moment-angle complexes. Math. Surveys Monogr. 204 (2015) 129-177.
Book volume table of contents
View Article: PDF

[114] Geometric structures on moment-angle manifolds. Math. Surveys Monogr. 204 (2015) 201-238.
Book volume table of contents
View Article: PDF

[115] Homotopy theory of polyhedral products. Math. Surveys Monogr. 204 (2015) 313-346.
Book volume table of contents
View Article: PDF

[116] Andrew J. Blumberg, David Gepner and Gonçalo Tabuada. $K$-theory of endomorphisms via noncommutative motives. Trans. Amer. Math. Soc. 368 (2016) 1435-1465.
Abstract, references, and article information   
View Article: PDF

[117] José Gabriel Carrasquel-Vera, Thomas Kahl and Lucile Vandembroucq. Rational approximations of sectional category and Poincar\'e duality. Proc. Amer. Math. Soc. 144 (2016) 909-915.
Abstract, references, and article information   
View Article: PDF

[118] Akhil Mathew and Vesna Stojanoska. Fibers of partial totalizations of a pointed cosimplicial space. Proc. Amer. Math. Soc. 144 (2016) 445-458.
Abstract, references, and article information   
View Article: PDF

[119] Jesús González and Mark Grant. Sequential motion planning of non-colliding particles in Euclidean spaces. Proc. Amer. Math. Soc. 143 (2015) 4503-4512.
Abstract, references, and article information   
View Article: PDF

[120] Gregory R. Conner, Wolfram Hojka and Mark Meilstrup. Archipelago groups. Proc. Amer. Math. Soc. 143 (2015) 4973-4988. MR 3391054.
Abstract, references, and article information   
View Article: PDF


Results: 91 to 120 of 2922 found      Go to page: 1 2 3 4 5 6 7 > >>